# SDR DALA2018121767248

- Difficulty date: December 16, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 108,721 hours, 15,264 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 CANTED PRESSURE DECK AREA STA955 RBL 88.5 FUEL TANK UPER SURFACE FOUND CORROSION. REPAIRED PER ERA 573516-14
